Items where Year is 1980

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | No Grouping
Jump to: B
Number of items: 5.

B

Bruce, Bill (1980) Canonical stratifications of functions: the simple singularities. Mathematical Proceedings of the Cambridge Philosophical Society, 88 (2). pp. 265-272. ISSN 0305-0041 DOI https://doi.org/10.1017/S030500410005756X

Bruce, Bill (1980) On the canonical stratification of complex analytical functions. Bulletin of the London Mathematical Society, 12 (2). pp. 111-114. ISSN 0024-6093 DOI https://doi.org/10.1112/blms/12.2.111

Bruce, Bill (1980) A stratification of the space of cubic surfaces. Mathematical Proceedings of the Cambridge Philosophical Society, 87 (3). pp. 427-441. ISSN 0305-0041 DOI https://doi.org/10.1017/S0305004100056863

Bruce, J.W. and Giblin, P.J. (1980) On real simple singularities. Mathematical Proceedings of the Cambridge Philosophical Society, 88 (2). pp. 273-279. ISSN 0305-0041 DOI https://doi.org/10.1017/S0305004100057571

Bruce, J.W., Giblin, P.J. and Gibson, C.G. (1980) Sur les caustics par reflection. Comptes Rendus de l'Academie des Sciences - Series I: Mathematics, 290. pp. 325-326. ISSN 0764-4442